# SDR DALA2015091205641

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rub Strip
- Condition: Worn
- Location: Slat Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR ON RUB STRIP SLAT PANEL NR 1 AND NR 2 INBD SIDE RT WING.  REMOVED, FABRICATED AND INSTALLED NEW IAW SRM 51-30-02, 51-10-05.
